Close
Results 1 to 5 of 5
  1. #1
    Bronze Phenster
    Join Date
    May 2010
    Posts
    22
    Photos
    View albums

    Default High Blood Pressure

    I went to the doctor last week, and was told that the Phentermine was raising my blood pressure. It's not dangerously high, but it 'scared' me enough for me to back off. The Dr. said that I could continue on it since it is only temporary, but I told myself that I would take this week off to see how I handle food on my own. So far, so good I don't like the fact that the hunger is back, and since the doctor already OK'd it, I think that I will do every other day on the pill. I will check in on Monday to post my weight loss, and I will start the pills again. I took someones advice and is trying to do the 1200cal/100oz water daily to also help with the weight loss. Wish me luck
    SW: 218- 04/26/2010
    CW: 199.5 06/14/10
    Mini-Goal1: 209(want to be in the 200)-05/13/10
    Mini-Goal2: 199(under 200)-06/14/10
    Mini-Goal3: 192(weighed this in '09)-
    Mini-Goal4: 184(less than my husband)-
    Mini-Goal5: 179(not under 180 in 7 yrs):miss_u:
    GW: 160





  2. Advertising
    advertising
     

  3. #2
    Gold Phenster tinstar_1977's Avatar
    Join Date
    May 2010
    Location
    SW Kansas
    Posts
    530
    Photos
    View albums

    Default

    Good luck!
    What you feed will take up residence.

    We must embrace pain and burn it as fuel for our journey.
    Kenji Miyazawa





  4. #3
    Bronze Phenster Roni82's Avatar
    Join Date
    Apr 2010
    Location
    Hawaii-present/Ft Lauderdale FL-Hometown
    Posts
    69
    Photos
    View albums

    Default

    A break is best because your health is #1 Good Luck to you, I think you'll be fine since we know the tools to succes by the advice we receive on here and from our support systems at home. Just remember water is your friend LOL. I drink lots of it when I have my snack attack since phen refuses to suppress my appetite.
    ~ Turning FAT into PHAT ~



  5. #4
    Silver Phenster MissCB25's Avatar
    Join Date
    May 2010
    Location
    Texas
    Posts
    121
    Photos
    View albums

    Default High Blood Pressure

    Wow, this thread came at the right time! I went to the doctor today for something unrelated (kidney infection), and my blood pressure was much higher than usual. It is normally very low, and my doctor re-checked it twice because it was so much higher than usual. My doctor recommended a 5 day break from the Phen while I am on antibiotics, and told me that not only can the Phen raise my BP but can also worsen a kidney infection, or really illness related to kidney or liver function. Just FYI because I know that lots of us ladies are prone to kidney infections! Anyway I'm going to take the 5 day break and start back up with only 1/2 pill per day (18.75mg) for a week, then back to my normal 37.5mg pill every day.

    Wish me luck!!
    * HW 178 lbs @ 9mos pregnant 1/05/09
    * LW- 137.8 lbs on 12/29/10
    * GAINED Divorce, new job, etc... back up to 150 lbs and starting again! 5/07/12
    * GW- 130 lbs





  6. #5
    Gold Phenster Ajay42's Avatar
    Join Date
    Feb 2009
    Location
    Austin, Tx
    Posts
    508
    Photos
    View albums

    Default

    It is true that phen can raise your bp. Mine is a little high normally (though it was actually lower than it has been in a long time last time I went to the Dr! Yay! )

    Anyways, the general idea is that phen is ok even if it raises your bp some, because in the end, the weight loss will help lower it. So, it's worth the risk.

    That being said... being sick also messes with your bp. If you are on medication, it's a good idea to back down on the phen.




    My Weight Chart:

    Yes, I could have reset my counter so that it didn't show last years loss and then gain... but I need to remind myself,every day, how easy it is to put it back on.

Similar Threads

  1. High Blood Pressure
    By Selene in forum New Members
    Replies: 7
    Last Post: March 7th, 2005, 10:18 AM
  2. Does anyone have High Blood Pressure?
    By GwenGirl in forum My Experience with Phentermine (Year 2004)
    Replies: 8
    Last Post: July 16th, 2004, 07:34 PM
  3. High blood pressure?
    By Aileen38 in forum Side-Effects of Phentermine
    Replies: 4
    Last Post: February 20th, 2004, 02:20 PM
  4. High Blood Pressure
    By Blessed1 in forum Challenges
    Replies: 2
    Last Post: July 23rd, 2002, 12:51 PM
  5. High Blood Pressure
    By auntcee in forum My Experience with Phentermine (Year 2001)
    Replies: 8
    Last Post: August 10th, 2001, 03:16 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •